# SDR UALA2011061002855

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 31,480 hours, 13,999 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 1 PACK ODOR, RTFL.  SAMC TEXT:  REPLACE RECIRC FILTERS AND REMOVE-INSPECT NR 1 OZONE FILTER PER AMM.  REMOVED AND INSPECTED OZONE FILTER.  NO BIRD DEBRIS NOTED.  REMOVED AND REPLACED RECIRCULATION FILTERS.  OPERATED PACKS FOR 2 HRS, NO SMELL NOTED.
